# SDR SWIA2020072751439

- Difficulty date: June 18, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5630 · Door Windows
- Part: Attach Bracket
- Condition: Corroded
- Location: Door Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE GALLEY SERVICE DOOR LOWER ATTACHING BRACKET FOR THE WINDOW HAS CORROSION.  FABRICATED REPLACEMENT GALLEY SERVICE DOOR WINDOW LOWER ATTATCH ANGLE PN CC670-38154-7 FREM S6144-14 2024-T3 0.063 P>O> T000051022/13 REF. DRAWING. INSTALLED GALLEY SERVICE DOOR WINDOW LOWER ATTATCH BRACKET REF. CRJ700 SRM.
